JOURNAL BROWSE
Search
Advanced SearchSearch Tips
APPLICATION OF THE OPERATOR H (α, β) TO THE SARAN FUNCTION FE AND SOME OTHER RESULTS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 33, Issue 4,  2011, pp.441-452
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2011.33.4.441
 Title & Authors
APPLICATION OF THE OPERATOR H (α, β) TO THE SARAN FUNCTION FE AND SOME OTHER RESULTS
Choi, June-Sang; Kim, Yong-Sup; Hasanov, Anvar;
  PDF(new window)
 Abstract
The enormous success of the theory of hypergeometric series in a single variable has stimulated the development of a corresponding theory in two and more variables. A wide variety of investigations in the theory of several variable hypergeometric functions have been essentially motivated by the fact that solutions of many applied problems involving partial differential equations are obtainable with the help of such hypergeometric functions. Here, in this trend, we aim at presenting further decomposition formulas for Saran function , which are used to give some integral representations of the function . We also present a system of partial differential equations for the Saran function .
 Keywords
Decomposition formulas;Saran hypergeometric functions;Multiple hypergeometric functions;Inverse pairs of symbolic operators;Integral representations;Partial differential equations;
 Language
English
 Cited by
 References
1.
P. Appell and J. Kampe de Feriet, Fonctions Hypergeometriques et Hyper- spheriques; Polynomes d'Hermite, Gauthier - Villars, Paris, 1926.

2.
L. Bers, Mathematical Aspects of Subsonic and Transonic Gas Dynamics, Wiley, New York, 1958.

3.
J. L. Burchnall and T. W. Chaundy, Expansions of Appell's double hypergeo- metric functions, Quart. J. Math. Oxford Ser. 11 (1940), 249-270. crossref(new window)

4.
J. L. Burchnall and T. W. Chaundy, Expansions of Appell's double hypergeo- metric functions II, Quart. J. Math. Oxford Ser. 12 (1941), 112-128. crossref(new window)

5.
T. W. Chaundy, Expansions of hypergeometric functions, Quart. J. Math. Oxford Ser. 13 (1942), 159-171. crossref(new window)

6.
J. Choi, A generalization of Gottlieb polynomials in several variables, Appl. Math. Lett. (2011), DOI: 10.1016/j.aml.2011.07.006. crossref(new window)

7.
J. Choi and A. Hasanov, Applications of the operator H (${\alpha},{\beta}$) to the Humbert double hypergeometric functions, Comput. Math. Appl. 61 (2011), 663-671. crossref(new window)

8.
J. Choi, A. Hasanov, and H. M. Srivastava, Relations between Lauricella's triple hypergeometric function and the Srivastava function, Integ. Trans. Spec. Func. (2011), DOI: 10.1080/10652469.2011.596710 crossref(new window)

9.
F. I. Frankl, Selected Works in Gas Dynamics. Nauka, Moscow 1973 (in Russian).

10.
A. Hasanov, Fundamental solutions of generalized bi-axially symmetric Helmholtz equation, Complex Variables and Elliptic Equations 52(8) (2007), 673-683. crossref(new window)

11.
A. Hasanov, The solution of the Cauchy problem for generalized Euler-Poisson- Darboux equation, Internat. J. Appl. Math. Stat. 8(7) (2007), 30-44.

12.
A. Hasanov, On a mixed problem for the equation sign $y{\mid}y{\mid}^mu_{xx}+x^nu_{yy} = 0$, Izv. Akad. Nauk UzSSR. ser. Fiz.-mat. Nauk 2 (1982), 28-32 (in Russian).

13.
A. Hasanov and H. M. Srivastava, Some decomposition formulas associated with the Lauricella function $F_A^{(r)}$ A and other multiple hypergeometric functions, App. Math. Lett. 19 (2006), 113-121. crossref(new window)

14.
A. Hasanov and H. M. Srivastava, Decomposition formulas associated with the Lauricella multivariable hypergeometric functions, Comput. Math. Appl. 53(7) (2007), 1119-1128. crossref(new window)

15.
Y. S. Kim, A. Hasanov and C. H. Lee, Some decomposition formulas associated with the Saran function FE, Honam Math. J. 32(4) (2010), 581-592. crossref(new window)

16.
G. Lohofer, Theory of an electromagnetically deviated metal sphere. 1: Absorbed power. SIAM J. Appl. Math. 49 (1989), 567-581. crossref(new window)

17.
O.I. Marichev, Handbook of Integral Transforms of Higher Transcendental Func- tions: Theory and Algorithmic Tables, Halsted Press (Ellis Horwood Limited, Chichester), Wiley, New York, Chichester, Brisbane and Toronto, 1982.

18.
A. M. Mathai and R. K. Saxena, Generalized Hypergeometric Functions with Ap- plications in Statistics and Physical Sciences, Springer-Verlag, Berlin, Heidelberg and New York, 1973.

19.
A. W. Niukkanen, Generalised hypergeometric series $^NF({_{x1,\;...,\,\;x_N})$ arising in physical and quantum chemical applications, J. Phys. A: Math. Gen. 16 (1983), 1813-1825. crossref(new window)

20.
S. B. Opps, N. Saad, and H. M. Srivastava, Some reduction and transformation formulas for the Appell hypergeometric function $F_2$, J. Math. Anal. Appl. 302 (2005), 180-195. crossref(new window)

21.
P. A. Padmanabham and H. M. Srivastava, Summation formulas associated with the Lauricella function $F^{(r)}_A$ , Appl. Math. Lett. 13(1) (2000), 65-70.

22.
E. G. Poole, Introduction to the Theory of Linear Di erential Equations, Claren- don (Oxford University) Press, Oxford, 1936.

23.
S. Saran, Hypergeometric functions of triple variables, Ganita 5 (1956), 77-91.

24.
I. N. Sneddon, Special Functions of Mathematical Physics and Chemistry., Third Ed., Longman, London and New York, 1980.

25.
H. M. Srivastava and B. R. K. Kashyap, Special Functions in Queuing Theory and Related Stochastic Processes, Academic Prees, New York, London and San Francisco, 1982.

26.
H. M. Srivastava and P. W. Karlsson, Multiple Gaussian Hypergeometric Series, Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York, Chichester, Brisbane, and Toronto, 1985.